On the homology of free 2-step nilpotent lie algebras

Johannes Grassberger, Alastair King*, Paulo Tirao

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

We find an explicit formula for the total dimension of the homology of a free 2-step nilpotent Lie algebra. We analyse the asymptotics of this formula and use it to find an improved lower bound on the total dimension of the homology of any 2-step nilpotent Lie algebra.

Original languageEnglish
Article number9243
Pages (from-to)213-225
Number of pages13
JournalJournal of Algebra
Volume254
Issue number2
DOIs
StatePublished - 2002
Externally publishedYes

Fingerprint Dive into the research topics of 'On the homology of free 2-step nilpotent lie algebras'. Together they form a unique fingerprint.

Cite this